Volume 5, Issue 2
Two-Grid Finite-Element Method for the Two-Dimensional Time-Dependent Schrödinger Equation

Hongmei Zhang, Jicheng Jin & Jianyun Wang

Adv. Appl. Math. Mech., 5 (2013), pp. 180-193.

Published online: 2013-05

Preview Purchase PDF 1 832
Export citation
  • Abstract

In this paper, we construct semi-discrete two-grid finite element schemes and full-discrete two-grid finite element schemes for the two-dimensional time-dependent Schrodinger equation. The semi-discrete schemes are proved to be convergent with an optimal convergence order and  the full-discrete schemes, verified by a numerical example, work well and are more efficient than the standard finite element method.

  • Keywords

Schrodinger equation two-grid method finite element method

  • AMS Subject Headings

65N30 65N55

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard